# SDR IPXA2015030586685

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: ARB7558
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING FIXED L/E OTBD END CAP HAS MULTIPLE WEAR DAMAGE/GOUGE AT UPPER SURFACE.  ACCOMPLISHED REPAIR ON LT WING FIXED L/E OTBD END CAP REF SRM 57-40-01 REPAIR 16  PARA 7. MAJOR REPAIR.
